# SDR 20000913SH036

- Difficulty date: August 2, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N901BB
- Make and model: Amd FALCON900
- Aircraft serial: 42
- Aircraft time: 5,880 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE SKIN AT APU EXHAUST BETWEEN FRAMES 33 AND 34 CORRODED.  DAMAGED AREA REMOVED AND SKIN REPLACEMENT REPAIR DONE.  (X)
